# SDR AALA20120313006

- Difficulty date: March 6, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 6,508 hours, 2,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT LAVATORY VENT AREA.  REMOVED CORROSION PER B737-53-022362.
